# SDR DALA1241221815

- Difficulty date: July 11, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 45,337 hours, 9,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHT IN COACH CLASS ARE INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY AND CHARGER PER AMM 33-51. OPS CHECKED GOOD.
